Items where Author is "SHAQIRI, Mirlinda"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

SHAQIRI, Mirlinda and ILJAZI, Teuta and KAMBERI, Lazim and RAMANI-HALILI, Rushadije (2023) DIFFERENCES BETWEEN THE CORRELATION COEFFICIENTS PEARSON, KENDALL AND SPEARMAN. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 392-397. ISSN 2545-4072

SHAQIRI, Mirlinda and KAMBERI, Lazim and BAJRAMI, Merita and BERISHA, Besim (2022) IMPLEMENTATIONS OF FIRST-ORDER DIFFERENTIAL EQUATIONS. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 143-145. ISSN 2671-3039

SHAQIRI, Mirlinda and KAMBERI, Lazim and BAJRAMI, Merita (2022) USING EULER'S METHOD TO APPROACH THE SOLUTION OF A FIRST-ORDER DIFFERENTIAL EQUATION. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 140-142. ISSN 2671-3039

This list was generated on Wed May 29 11:42:49 2024 CEST.